# SDR C1HA200292030

- Difficulty date: August 17, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- Aircraft time: 56,143 hours, 36,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Part serial: 70455
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR EMERGENCY LIGHT INOPREMOVED AND REPLACED BATTERY IAW M/M 33-50-00 OPS CHECK GOOD
